# SDR MASA2019091312041

- Difficulty date: September 13, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 36,584 hours, 29,891 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED TO STL DUE TO FLAP OVERSPEED WARN AND FLAP INDICATION FLUCT BETWEEN 0-1. RE-RACKED BOTH SFECUS SYSTEM OPS NORMAL.
